# SDR CA190320023

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: M880574039
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) OVBD COOL FAIL RIGHT AFTER TAKEOFF. AIRCRAFT WAS NOT HOLDING CABIN PRESSURE. (TC# 20190320023)
